On some linear recurrences

Research output: Contribution to journalArticlepeer-review

8 Downloads (Pure)


The solution for a type of linear homogeneous recurrence relation with constant coefficients is presented with the help of Chebyshev polynomials of the second kind. An application to ladder networks is provided.

Original languageEnglish
Pages (from-to)73-79
Number of pages7
JournalFibonacci Quarterly
Issue number1
Publication statusPublished - Feb 2020


Dive into the research topics of 'On some linear recurrences'. Together they form a unique fingerprint.

Cite this